# SDR DXTA2023062289060

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000028
- Aircraft time: 3,501 hours, 2,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT WRITEUP: AMBER CABIN DOOR OPEN CAS MESSAGE DISPLAYED DURING CRUISE FLIGHT. DOOR PINS VERIFIED TO BE CLOSED. NO NOISE OR CHANGE IN CABIN PRESSURE. ///SIGNOFF/// TECHS FOUND THAT ELECTRICAL CONNECTOR PCOSS TO BE LOOSE AND CAUSING AN INTERMITTENT DISCONNECTION OF THE S6 SWITCH AS INDICATED BY THE INTERNAL LED SWITCHING ON AND OFF WHEN THE CONNECTOR WAS MANIPULATED. REMOVED PCOSS AND VISUALLY INSPECTED CONNECTOR AND PINS WITH NO DISCREPANCIES NOTED. REINSTALLED CONNECTOR AND VERIFIED RIGGING OF THE S6 SWITCH IAW CE700 52-70-25 WITH NO DISCREPANCIES NOTED. CLOSED ACCESS TO THE S6 SWITCH AS REQUIRED. PERFORMED THE CABIN DOOR LIFT MOTOR AND WARNING SYSTEM TEST (POWER OFF, BATTERIES CONNECTED) IAW CE700 MM 52-70-00 WITH NO DISCREPANCIES NOTED. PERFORMED THE CABIN DOOR LATCHING/LOCKING SYSTEM AND DOOR WARNING SYSTEM TEST (POWER OFF, BATTERIES CONNECTED) IAW CE700 MM 52-70-00 WITH NO DISCREPANCIES NOTED. PERFORMED THE CABIN DOOR WARNING SYSTEM TEST (POWER ON, BATTERIES CONNECTED) IAW CE700 MM 52-70-00 WITH NO DISCREPANCIES NOTED.
